MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV SIMUFORM; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV SIMUFORM; RING, ANNULOPLASTY
Model Number 7800RR34
Medical Device Problem Codes Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); Insufficient Information (4580)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 3 years post implant of this 34mm simuform heart ring, it was explanted and replaced with a 38mm simuplus heart band.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated data: b.1: adv evnt/prod prob: b.2: outcome attributed to adverse event b.5: event description h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that reported the reason for replacement of the 34mm annuloplasty ring was severe mitral regurgitation.No additional adverse patient effects were reported.

Brand Name
SIMUFORM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22573724
Report Number9612164-2025-03566
Device Sequence Number13173512
Product Code KRH
UDI-Device Identifier00763000271213
UDI-Public(01)00763000271213(17)250811
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2025
Device Model Number7800RR34
Device Catalogue Number7800RR34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/29/2025
Date Device Manufactured08/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age58 YR
Patient SexMale